MAUDE Adverse Event Report: STRYKER GMBH IMN SCREWS - LOCKING SCREW D5X37.5MM; SCREW, FIXATION, BONE

STRYKER GMBH IMN SCREWS - LOCKING SCREW D5X37.5MM; SCREW, FIXATION, BONE
Catalog Number 23605037S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Insufficient Information (4580)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "imn femur was done on (b)(6) 2025.The doctor saw the patient in the clinic on (b)(6) 2026 and reported that the a/r nail in this patient was bending after seeing him in clinic this week.He also reported that one of the locking screws is also broken.".
 
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed with the provided x-ray images in which we can see that the nail is slightly bent and one of the distal screws is broken.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required currently.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design-related problems were found during the investigation.Hcp opinion on provided x rays: "the event appears consistent with a nonunion scenario associated with inadequate fracture-site stability.The hcp indicated that the fracture pattern likely contributed to reduced construct stability, resulting in continuous motion at the fracture site.This persistent instability may have contributed to screw breakage and subsequent increased loading on the remaining fixation components, potentially leading to nail bending.Overall, the event appears multifactorial, with contributing factors including fracture characteristics, biological factors, surgical technique, and postoperative loading/activity." based on the limited information available, the root cause of the reported event cannot be defined as this is often muti-factorial.The location of the fracture and the technical aspects of the surgical procedure could have contributed to the event.Furthermore, patient condition and activity levels post-op may also have contributed to an inadequate load distribution, and therefore the breakage of the implant.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
IMN SCREWS - LOCKING SCREW D5X37.5MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24669651
Report Number0008031020-2026-00451
Device Sequence Number9227354
Product Code HWC
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K251400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number23605037S
Device Lot NumberK149CA1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age21 YR
Patient SexUnknown